Linear stationary point problems on unbounded polyhedra

Research output: Contribution to journalArticleScientificpeer-review

214 Downloads (Pure)
Original languageEnglish
Pages (from-to)635-644
Number of pages10
JournalMathematics of Operations Research
Volume18
Issue number3
Publication statusPublished - 1993

Cite this

@article{17e8253bbf0f4b6482fb72201a608166,
title = "Linear stationary point problems on unbounded polyhedra",
author = "A.J.J. Talman and Y. Dai",
note = "Pagination: 10",
year = "1993",
language = "English",
volume = "18",
pages = "635--644",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "3",

}

Linear stationary point problems on unbounded polyhedra. / Talman, A.J.J.; Dai, Y.

In: Mathematics of Operations Research, Vol. 18, No. 3, 1993, p. 635-644.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Linear stationary point problems on unbounded polyhedra

AU - Talman, A.J.J.

AU - Dai, Y.

N1 - Pagination: 10

PY - 1993

Y1 - 1993

M3 - Article

VL - 18

SP - 635

EP - 644

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 3

ER -